# SDR AU010334

- Difficulty date: March 15, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 727-77C
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 1U1168
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR REAR ACTUATOR EYE END BEARING MIGRATED RESULTING IN DISTORTION OF THE EYE END. MINOR DAMAGE TO RETRACTION ARM.
